research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Direct Estimation for One-Sided Approximation By Polynomial Operators

Author: Alaa A Auad1, Mousa M. Khrajan2
Journal: Almuthanna Journal of Pure Science (MJPS) مجلة المثنى للعلوم الصرفة ISSN: 22263284 Year: 2016 Volume: 3 Issue: 2
Publisher: Al-Muthanna University جامعة المثنى

Loading...
Loading...
Abstract

The we characterize some positive operators for one-sided approximation of unbounded functions in weighted spaceLp,α(X).We give also , an estimation of the degree of best one-sided approximation in terms averaged modulus of continuity.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2016 (1)